Divisorial Zariski decompositions on compact complex manifolds
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 37 (2004) no. 1, p. 45-76
@article{ASENS_2004_4_37_1_45_0,
     author = {Boucksom, S\'ebastien},
     title = {Divisorial Zariski decompositions on compact complex manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {1},
     year = {2004},
     pages = {45-76},
     doi = {10.1016/j.ansens.2003.04.002},
     zbl = {1054.32010},
     mrnumber = {2050205},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_1_45_0}
}
Boucksom, Sébastien. Divisorial Zariski decompositions on compact complex manifolds. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 37 (2004) no. 1, pp. 45-76. doi : 10.1016/j.ansens.2003.04.002. http://www.numdam.org/item/ASENS_2004_4_37_1_45_0/

[1] Boucksom S., Le cône kählérien d'une variété hyperkählérienne, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001) 935-938. | MR 1873811 | Zbl 1068.32014

[2] Boucksom S., On the volume of a line bundle, math.AG/0201031.

[3] Cutkosky S.D., Zariski decomposition of divisors on algebraic varieties, Duke Math. J. 53 (1986) 149-156. | MR 835801 | Zbl 0604.14002

[4] Demailly J.-P., Estimations L2 pour l’opérateur ¯ d’un fibré vectoriel holomorphe semi-positif au dessus d’une variété kählérienne complète, Ann. Sci. École Norm. Sup. 15 (1982) 457-511. | Numdam | Zbl 0507.32021

[5] Demailly J.-P., Regularization of closed positive currents and intersection theory, J. Algebraic Geom. 1 (1992) 361-409. | MR 1158622 | Zbl 0777.32016

[6] Demailly J.-P., Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proc. Symp. Pure Math. 62 (2) (1997). | MR 1492539 | Zbl 0919.32014

[7] Demailly J.-P., Paun M., Numerical characterization of the Kähler cone of a compact Kähler manifold, math.AG/0105176.

[8] Demailly J.-P., Peternell T., Schneider M., Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom. 3 (1994) 295-345. | MR 1257325 | Zbl 0827.14027

[9] Demailly J.-P., Ein L., Lazarsfeld R., A subadditivity property of multiplier ideals, math.AG/0002035.

[10] Demailly J.-P., Peternell T., Schneider M., Pseudoeffective line bundles on compact Kähler manifolds, math.AG/0006205.

[11] Fujita T., On Zariski problem, Proc. Japan Acad., Ser. A 55 (1979) 106-110. | MR 531454 | Zbl 0444.14026

[12] Fujita T., Remarks on quasi-polarized varieties, Nagoya Math. J. 115 (1989) 105-123. | MR 1018086 | Zbl 0699.14002

[13] Hartshorne R., Algebraic Geometry, GTM, vol. 52, Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

[14] Huybrechts D., The Kähler cone of a compact hyperkähler manifold, math.AG/9909109.

[15] Lamari A., Courants kählériens et surfaces compactes, Ann. Inst. Fourier 49 (1999) 249-263. | Numdam | MR 1688140 | Zbl 0926.32026

[16] Nakayama N., Zariski decomposition and abundance, preprint RIMS. | MR 2104208

[17] Paun M., Sur l'effectivité numérique des images inverses de fibrés en droites, Math. Ann. 310 (1998) 411-421. | MR 1612321 | Zbl 1023.32014

[18] Siu Y.T., Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974) 53-156. | MR 352516 | Zbl 0289.32003

[19] Zariski O., The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math. 76 (2) (1962) 560-615. | MR 141668 | Zbl 0124.37001